| Model Number |
45-480420-L |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/19/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was reported unavailable for evaluation.Based on the information provided, the root cause of this complaint cannot be determined.Reference mvi: (b)(4).
Event or Problem Description
It was reported that during treatment of the hepatic artery, a small portion of the coil exited the microcatheter.The coil was then advanced with some difficulty.The coil detached in the microcatheter without use of the controller.The detached coil was pushed out of the microcatheter with the pusher wire.The coil remains in the intended site of treatment.There was no reported patient injury.